# SDR AALA202211090905

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 69,456 hours, 31,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0431
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 95,281 hours, 44,868 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202211090905) AND BATTERY (AALA202211093924) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
